# SDR ORJA99151

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661105
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, FIRST EMERGENCY EXIT LIGHTS ON.  REMOVED AND REPLACED BATTERY PACK FROM FORWARD GALLEY.  OPS CHECK GOOD AS PER 33-53-00.  (M)
